MathSciNet Relay Station
MathSciNet bibliographic data
MR1217674 (94d:53080) 53C40 (53C42)
Alencar, H.; do Carmo, M.; Colares, A. G. Stable hypersurfaces with constant scalar curvature. Math. Z. 213 (1993), no. 1, 117–131.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement